# SDR HEEA076551

- Difficulty date: October 10, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- Aircraft time: 2,485 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Spring
- Part number: 407010206103
- Part serial: SR9420
- Condition: Separated
- Location: Main Rotor
- Part time: 2,485 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPRING HAS SEPARATION.
